Printer Friendly

Aspirin cause of hearing loss.

Aspirin Cause of Hearing Loss

Jerusalem, Israel: Aspirin can be the cause of tinnitus, an Israeli team of researchers declare. The condition consists of ringing noises and other disturbances in the internal parts of the ear. Aspirin-induced tinnitus usually disappears, the doctors say, when the dosage is discontinued.

Doctors C. Putterman and E. Ben-Chetret of the Hadassah University Hospital describe the case of a 60-year-old man with chronic heart disease who noticed that when his condition was ameliorated and his attention diverted from his heart problem, a persistent ringing in the ears became apparent.

"Although quite rare," the researchers said, "a high local concentration of aspirin should be added to the disorders precipitated by its use."
COPYRIGHT 1991 Vegetus Publications
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 1991 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Publication:Nutrition Health Review
Date:Mar 22, 1991
Words:116
Previous Article:Infant's allergy to cow's milk can lead to other disorders.
Next Article:Researchers "discover" herbal sleep remedy.
Topics:


Related Articles
Stop the music.
Aspirin and the aging eye.
Low dose of aspirin keeps migraine away.
Pay heed to body's signals.
Why do I hear ringing in my ears sometimes?
Aspirin limits drug-caused deafness.
Taking aspirin to lower your risk of heart attack. (What You Need To Know).
Vitamin C repairs aspirin damage. (Nutrition Detective).
Dentists: eschew chewing aspirin.

Terms of use | Copyright © 2016 Farlex, Inc. | Feedback | For webmasters